# SDR C2XA06SD020

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 4,217 hours, 2,260 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SDF - SMOKE IN THE COCKPIT.  PERFORMED ENGINE RUNS AND BLEED CHECK, COULD NOT DUPLICATE PROBLEM AT THIS TIME.
